Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Deligne, Pierre
Théorie de Hodge : II. Publications Mathématiques de l'IHÉS, 40 (1971), p. 5-57
Full text djvu | pdf | Reviews MR 58 #16653a | Zbl 0219.14007 | 64 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1971__40__5_0

Bibliography

[1] M. F. ATIYAH and W. V. D. HODGE, Integrals of the second kind on an algebraic variety, Ann. of Math., 62 (1955), 56-91.  MR 17,533d |  Zbl 0068.34401
[2] P. DELIGNE, Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Publ. Math. I.H.E.S., 35 (1968), 107-126.
Numdam |  MR 39 #5582 |  Zbl 0159.22501
[3] P. DELIGNE, Equations différentielles à points singuliers réguliers, Lectures Notes in mathematics, 163, Springer, 1970.  MR 54 #5232 |  Zbl 0244.14004
[4] P. A. GRIFFITHS, On the periods of certain rational integrals, I, Ann. of Math., 90, 3 (1969), 460-495.  MR 41 #5357 |  Zbl 0215.08103
[5] P. A. GRIFFITHS, Periods of integrals on algebraic manifolds, III, Publ. Math. I.H.E.S., 38 (1970), 125-180.
Numdam |  Zbl 0212.53503
[6] A. GROTHENDIECK, Le groupe de Brauer, III : Exemples et compléments. Dix exposés sur la cohomologie des schémas, North-Holland Publ. Co., 1968.  MR 39 #5586c |  Zbl 0198.25901
[7] A. GROTHENDIECK, Un théorème sur les homomorphismes de schémas abéliens, Inv. Math., 2 (1966), 59-78.  MR 36 #180 |  Zbl 0147.20302
[8] H. HIRONAKA, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math., 79 (1964), 109-326.  MR 33 #7333 |  Zbl 0122.38603
[9] W. V. D. HODGE, The theory and applications of harmonic integrals, Cambridge Univ. Press, 2e éd., 1952.  MR 14,500b |  Zbl 0048.15702
[10] N. KATZ, Nilpotent connections and the monodromy theorem. Applications of a result of Turritin, Publ. Math. I.H.E.S., 39 (1971), 175-232.
Numdam |  Zbl 0221.14007
[11] M. NAGATA, Imbedding of an abstract variety in a complete variety, J. Math. Kyoto, 2, 1 (1962), 1-10.
Article |  MR 26 #118 |  Zbl 0109.39503
[12] A. WEIL, Variétés kählériennes, Publ. Inst. Math. Univ. Nancago, VI, Paris, Hermann, 1958.  Zbl 0137.41103
[13] A. BOREL, non publié.
[14] P. DELIGNE, Théorie de Hodge, I, Actes du Congrès international des mathématiciens, Nice, 1970.  Zbl 0219.14006
TF R. GODEMENT, Topologie algébrique et théorie des faisceaux, Publ. Inst. Math. Univ. Strasbourg, XIII, Paris, Hermann, 1958.  MR 21 #1583 |  Zbl 0080.16201
Copyright Cellule MathDoc 2014 | Credit | Site Map